I've been taking Effexor xr for three days and feel like I'm shaking internally all the time. More anxious and tired. Should I stick with it and will this pass
Hi, Shaz! It's not at all unusual to have some side effects when you start Effexor. For most people they only last a few days to a week or two as your body adjusts and it gets easier everyday.
I would say try to stick it out and see how the next couple of days go, but if it's incapacitating you definitely call your doctor.
Honestly, when I started the side effects were tolerable and didn't last but a couple days. I'm glad I did stick it out because after trying a number of other antidepressants I found that Effexor not only works well for me, but extremely well! I'll never give it up.
Sending my best wishes for a happier life. WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 5 answers
Posted 4 Nov 2010 • 3 answers
Posted 11 Jan 2012 • 5 answers
Posted 21 Jul 2013 • 4 answers
Posted 24 Feb 2014 • 2 answers